# SDR AALA20131015021

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 72,333 hours, 38,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW PRESSURE PANEL IS CRACKED AT THE FUEL DRAIN SHROUD AFT ATTACH ANGLE.  REPAIRED PRESSURE DECK IAW AARD 53-30-00-13.
